# SDR AALA20190528003

- Difficulty date: May 28, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 53,822 hours, 16,535 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 8221033100
- Part serial: 1502
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF MULTIPLE STATUS MESSAGES AFTER TAKE OFF.  "AFT CARGO SMOKE DET1" / "EQUIP CLG TEST" / "LT ENGINE EGT" INDICATION RED 696 DEG. MAINTENANCE TROUBLESHOT AND FOUND FAULTY L EICAS COMPUTER. REPLACED IAW AMM 31-41-02 AND HAS CORRECT SOFTWARE CHECKED NORMAL. ALL MESSGES CLEARED.
